# SDR F3LA200300094

- Difficulty date: March 2, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT LAVATORY SERVICE PANEL CORRODED AT FWD HINGE.  FOUND TO BE OUT OF LIMITS PER SRM 51-30-02.  FABRICATED REPLACEMENT PANEL AND DOUBLER PER EA 52F-737-091.  ALODINED PER SRM 51-21-41, PRIMED AND PAINTED PER SOPM 20-41-02.  INSTALLED DOUBLER AND PANEL PER EA 52F-737-091.  INSTALLED HATCH ASSY. ON PANEL PER SRM 51-40-02.
